# SDR USAAF96051

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: D28630003
- Condition: Failed
- Location: Fwd Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PHL - FLT 328 - CREW LOST PRESSURIZATION AT 33,OOO FEET.  CREW DESCENDED TO 10,000 FEET.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE FORWARD CARGO DOOR SEAL LEAKING.  THE DOOR SEAL WAS REPLACED.  AIRCRAFT WAS PRESSURIZED WITH LEAK RATE CHECKING OK AND DOOR CHECKING OK.  (M)
